# SDR YENA2023030100202

- Difficulty date: February 24, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 009
- Aircraft time: 44,398 hours, 29,061 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1962, PBI-LGA. (AIRCRAFT DIVERTED TO MCO) 'GOT BLEED LEAK 1 ON CLIMB OUT. RUN QRH AND THE MESSAGE WENT AWAY; FOUND LEAK FROM L/H PYLON FIREWALL Y-DUCT THAT IS CRACKED. REMOVED AND REPLACED L/H PYLON Y DUCT BLEED LINES IAW AMM CH 36-11-04. PERFORMED LEAK CHECK, NO DEFECTS NOTED. OK TO CONTINUE SERVICE AT THIS TIME.
